Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had diagnosed with graves disease. Energy level dropped. TPO antibodies 592. Suggest?

Hello, I was diagnosed with Graves Disease 6 years ago. Over the past couple of months my energy level has dropped to the point where it is difficult to get out of bed each day. I had my blood work done in Nov 2012, my doctor said my thyroid levels were within normal range except for my TPO antibodies: 592 normal range 0-30. Please help
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Graves' disease is usually characterized by Heat intolerance, Sweating of hands,
Muscle weakness, Weight loss, Anxiety, Palpitations, Diarrhea along with a diffuse goitre and eye signs. Treatment depends on age and size of goitre.

Younger patients with small goitres and mild case - 18-month course antithyroid drugs is usually recommended.
Older patients with small goitres - same as above or radioiodine therapy (preferably when euthyroid).
Large goitres or moderate-to-severe cases - antithyroid drugs until euthyroid, then surgery or radioiodine therapy.

Hope it helps!
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor